# SDR DL757982014

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Condition: Failed
- Location: Le Slats
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, PILOT REPORT:  L/E SLAT ASYM EICAS MSG ILLUMINATED ALONG WITH T/E ANNUNCIATOR AT FL 350.  FOUND AND REPLACED NR 1 FSEU CAUSING FALSE SLAT LOSS MSG ALL WIRING FROM PIN C9, PER FIM OK EVEN WITH FAULT DISPLAYED.  ALSO, RESET BOXES 2 AND 3.  OPERATIONAL CHECK GOOD PER MM CHAPTER 27.
